Theoretical Economics Letters

Vol.2 No.5(2012), Paper ID 25928, 4 pages

DOI:10.4236/tel.2012.25102

 

Global Relative Prices in the Face of a Pollution Transfer Problem

 

John Dogbey

 

Department of Economics, University of Nebraska at Omaha, Omaha, USA

 

Copyright © 2012 John Dogbey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Dogbey, "Global Relative Prices in the Face of a Pollution Transfer Problem," Theoretical Economics Letters, Vol. 2 No. 5, 2012, pp. 557-560. doi: 10.4236/tel.2012.25102.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.